# SDR AALA202203070952

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737*
- Aircraft serial: 31273
- Aircraft time: 12,381 hours, 5,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R GIRT BAR IS HARD TO INSTALL. ADJUSTED CLIP PER AMM 25-66-02.
